On counting by a pair of Fibonacci generated countable sets of irrationals

Authors

  • Nassar H.S. Haidar Arts, Sciences and Technology University - Center for Research in Applied Mathematics and Statistics

Keywords:

Fibonacci numbers, irrational numbers, rational numbers, multiplicative decomposition

Abstract

A Fibonacci sequence representation of any rational number of the real line R is used to construct a pair of phi-nary (in relation to the Golden ratio φ) unique countable sets of irrational numbers.  These sets, which have a potential for novel applications, are further employed in the proof that R should be populated ”much more with irrational numbers than with rational numbers”.

Downloads

Published

2019-07-30

How to Cite

Haidar, N. H. (2019). On counting by a pair of Fibonacci generated countable sets of irrationals. Italian Journal of Pure and Applied Mathematics, 42, 494–503. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7216

Issue

Section

Articoli - Forum Editrice

Similar Articles

1 2 3 4 5 > >> 

You may also start an advanced similarity search for this article.